MAUDE Adverse Event Report: MEDSOURCE LABS LLC CURAPLEX; CURAPLEX IV CATHETER, CURASLIDE 18G X 1.25"

MEDSOURCE LABS LLC CURAPLEX; CURAPLEX IV CATHETER, CURASLIDE 18G X 1.25"
Model Number 1612-84130
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
When i removed the needle portion from the hub, the hub was no longer attached to the catheter.The catheter was not able to be seen protruding out of the skin to be removed.The catheter was completely inside the vein.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX IV CATHETER, CURASLIDE 18G X 1.25"
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct suite 100
chanhassen MN 55317
MDR Report Key22072461
Report Number3003674698-2025-00939
Device Sequence Number9500865
Product Code FOZ
UDI-Device Identifier00817617022369
UDI-Public00817617022369
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1612-84130
Device Catalogue Number1612-84130
Device Lot Number40194/0115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown